# SDR DALA2018010500127

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 60,322 hours, 22,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE 0108-24 RUNS THREW PIN NR 8 IS DAMAGED.  EMERGENCY LIGHTS POWER SUPPLY BS 1678, WL 289,  RBL3.  REPAIRED THE WIRE IAW SWPM 20-10-00.  OPS CHECKED GOOD.
